Alert archive / Louisiana / Severe Thunderstorm Warnings in 2000
Severe Thunderstorm Warning 69, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Mar 25, 2000, 10:13 PM CST for Caddo Parish, Louisiana; Harrison County, Texas. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 25, 2000, 10:13 PM CST (04:13 UTC)
- Expired
- Mar 25, 2000, 11:00 PM CST
- In force
- 47 min
- Issued by
- NWS Shreveport, LA
- Area
- Whole counties
Counties Caddo Parish, LA, Harrison County, TX
The radar
The Shreveport radar (KSHV), 30 km from the middle of the area, began a volume at 04:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 4.2 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 271 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 755 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KSHV 260415 SVRSHV LAC017-TXC203-260500- BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SHREVEPORT LA 1013 PM CST SAT MAR 25 2000 THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN HARRISON COUNTY IN TEXAS SOUTHERN CADDO PARISH IN LOUISIANA * UNTIL 1100 PM CST * AT 1013 PM CST...THE SHREVEPORT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 3 MILES WEST OF GREENWOOD... OR ABOUT 14 MILES WEST OF SHREVEPORT...MOVING EAST AT 10 MPH. ANOTHER SEVERE THUNDERSTORM WAS LOCATED JUST NORTHEAST OF MARSHALL. THIS THUNDERSTORM WILL PRODUCE LARGE HAIL AND STRONG DAMAGING WINDS. DO NOT REMAIN OUTSIDE. REPEATING...THE NATIONAL WEATHER SERVICE HAS ISSUED A SEVERE THUNDERSTORM WARNING FOR... SOUTHERN CADDO PARISH IN LOUISIANA EASTERN HARRISON COUNTY IN TEXAS UNTIL 1100 PM CST. LAT...LON 326r7 9430 3249 9436 3228 9387 3246 9375
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 25, 8:50 PM CST, 1 hour 23 minutes earlier.
Area forecast discussion, Mar 25, 8:50 PM CST, 1 hour 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 850 PM CST SAT MAR 25 2000 UPDATED THE ZONES TO REMOVE THE WATCH BOX HEADLINES. ALSO LOWERED POPS ACROSS ALMOST THE ENTIRE AREA AS C5ONVECTIVE ACTIVITY HAS DECREASED IN COVERAGE. 05 .SHV...NONE.
In the hours before
Local storm report, Mar 25, 4:24 PM CST, 5 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
424 PM CST SAT MAR 25 2000
TIME(CST) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....PARISH/COUNTY LOCATION....
0210 PM IDABEL OK .75 INCH HAIL
03/25/00 MCCURTAIN REPORT FROM LAW
ENFORCEMENT.
NNNNLocal storm report, Mar 25, 8:29 PM CST, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
825 PM CST FRI MAR 24 2000
TIME(CST) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....PARISH/COUNTY LOCATION....
0210 PM IDABEL OK .75 INCH HAIL
03/25/00 MCCURTAIN REPORT FROM LAW
ENFORCEMENT.
0615 PM 12 SSE SHREVEPORT LA .75 INCH HAIL
03/25/00 CADDO ALONG HWY 1
REPORT FROM LAW
ENFORCEMENT.
0630 PM 1 S HOWARD LA WIND DAMAGE
03/25/00 RED RIVER TREES DOWN ALONG HWY 1
NNNNThe office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 25, 7:16 PM CST | Severe Thunderstorm Warning | SHV | De Soto | 44 min |
| Mar 25, 9:06 PM CST | Severe Thunderstorm Warning | SHV | Caddo | 39 min |
| Mar 25, 9:16 PM CST | Severe Thunderstorm Warning | SHV | Harrison | 44 min |
| Mar 26, 3:36 AM CST | Severe Thunderstorm Warning | SHV | Cherokee | 39 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2000Severe Thunderstorm Warnings in Texas, 2000Every severe thunderstorm warning in 2000
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.